# SDR REXA2015062300622

- Difficulty date: June 23, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 17,966 hours, 11,455 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS OXYGEN MASK HEAD HARNESS HAS A LEAK IN IT.  REPLACED FIRST OFFICERS O2 MASK IAW AMM 35-11-12.  ALL CHECKED GOOD.
